MathSciNet Relay Station
MathSciNet bibliographic data
MR190457 (32 #7869) 34.50
Hastings, S. P. On the asymptotic growth of solutions to a nonlinear equation. Proc. Amer. Math. Soc. 17 1966 40–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement